# SDR UALA2012020600721

- Difficulty date: February 5, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 76,169 hours, 22,107 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Arm
- Condition: Broken
- Location: Winshield Wiper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WIPER LINKAGE BROKEN ON FIRST OFFICER'S WINDOW.  REPLACED F/O'S WIPER ARM AND BLADE IAW AMM.
